# SDR SWAA2023031304213

- Difficulty date: February 17, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521ZB O/B FWD CORNER IS CRACKED<[01] IDENTIFIED PANEL 521ZB MATERIAL IAW SRM 57-41-01-0I-4; FIGURE 2; SHEET1; TABLE 2; ITEM [1].   CLEANED PANEL AND REMOVED FINISH ON TOOL SIDE TO EVALUATE DAMAGE IAW AMM 51-21-11-150-815 PARA. 17. C. AND D  VISUAL INSPECTION FOUND DAMAGE AT O/B FWD CORNER AND ADDITIONAL DAMAGE AT I/B FWD CORNER TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4. A. (5) (A).   REMOVED (2 EA.) BACK-UP PLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA 4.E. FIG 8.   REMOVED BONDED ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A.(1).-(2). AS GIVEN IN SRM 57-41-01-2R-1 PARA 2.E.(2).   DAMAGE WILL BE REPAIRED PER SRM 51-70-05-2R-6 AS DIRECTED PER SRM 57-41-01-2R-1 PARA 4.E.;[09] FABRICATED REPAIR FOIL USING BMS8-289 LOT# 1507307-1; AND INSTALLED USING BMS5-128 (EA-956) ADHESIVE LOT# JH2FAL7046; VACUUM BAGGED REPAIR; WITH COMPLETED SUCCESSFUL BLEED DOWN TEST USING GAUGE ID: ATS2798 CAL/DUE: 10/2023; AND CURED UNDER HEATLAMP MONITORED USING THERMOMETER ID: ATS2209 CAL/DUE: 10/2023; REMOVED VACUUM BAG SYSTEM; TRIMMED AND CLEANED REPAIR EDGES IAW SRM 51-70-14-2R-3 PAR. 4.A.(3)-(5); & (11)(A)-(L).[
